... depression, suicidal and homicidal thoughts, dizziness and falling, severe headaches, and severe confusion. My son is experiencing all of these. He took Harvoni for 8 weeks ending May 24th 2016 and began having these side effects in August. He has never had any psychiatric problems before. He has been to the VA emergency room twice and the second time they referred him to a neurologist who stated that this was from the Harvoni.
This is an interesting one as I finished on Harvoni about 4 weeks ago. My short term memory got destroyed really rapidly so treatment felt like it took about two weeks and I don't really have more than a few memories of it (I do have multiple memories of falling against glass and being terrified of it and getting lost driving) Four weeks later I am still just starting to get it together and deal with things. It is source of anxiety for me.
Hopefully Epclusa will be a nicer medication but I wouldn't count on it
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 12 Feb 2015 • 2 answers
Posted 18 Feb 2015 • 17 answers
Posted 24 Feb 2015 • 1 answer
Im on my 4th day of harvoni, experienceing upset stomach, headache,mild nausea I would like to know?
Posted 1 Mar 2016 • 5 answers
Posted 14 Jul 2016 • 5 answers